# SDR TRBA2011040

- Difficulty date: April 13, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 30,243 hours, 29,698 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1588014
- Part serial: 07142H6778
- Condition: Cracked
- Location: Cockpit
- Part time: 6,518 hours, 7,111 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD CRACKED AND MONOFILAMENTS STARTED TO BURNED ON WINDSHIELD. REPLACED F/O WINDSHIELD IAW JIC 56-11-00.  LEAK CHECK SATISFACTORY.
